# SDR AU960797

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: LW17760
- Condition: Failed
- Location: R Engine Power S
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CRANKSHAFT FAILED THROUGH WEBS OF NO1 AND NO2 BIG END JOURNALS - NO1 AND NO2 CYLINDERS AND CONNECTING RODS DAMAGED
